Titre : Spectral approximation of a boundary condition for an eigenvalue problem
Année : 1995
Type : article (revue avec comité de lecture)
Auteurs : A.-S. Bonnet-BenDhia, N. Gmati
Résumé : To compute the guided modes of an optical fiber, the authors use a scalar approximation of Maxwell’s equations. This formulation leads to a bidimensional eigenvalue problem set in an unbounded domain. An equivalent formulation set in a bounded domain is derived. The boundary condition involves a Fourier series expansion. For the numerical treatment, only a finite number N of terms of the series is retained. The authors prove that the error on the eigenvalues and the eigenfunctions decreases faster than any power of ${1 / N}$. Copyright © 1995 Society for Industrial and Applied Mathematics
Thèmes :
Référence : SIAM Journal on Numerical Analysis - vol. 32(4) (pp 1263-1279 )